# SDR JJBA20220613010

- Difficulty date: June 13, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 45,264 hours, 28,565 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 22250N030301
- Part serial: 00482
- Condition: Inoperative
- Part time: 31,741 hours, 25,355 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AC CABIN ALT RAPIDLY CLIMBED TO 8400 THEN 9000 FEET, CAB RATE CONTINUED TO -150. CAB ALT CONTINUED TO RISE. DID A RAPID DECENT AND EMERGENCY DECLARED. OPENED BOTH COCKPIT DV WINDOWS, INSPECTED SEALS, FOUND NO DEFECTS. THEN FULLY CLOSED BOTH WINDOWS. REMOVED AND REPLACED DIGITAL CONTROLLER. PERFORMED REACTIVATION OF THE OUTFLOW VALVES. PERFORMED PRESSURIZATION CONTROL SYSTEM FUNCTIONAL TEST. OPS CHECK SAT
